# SDR KCSA201511181070

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1319-1335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, BS 1319 TO BS 1335, WING LEFT APPROXIMATELY 170, RBL APPROXIMATELY 106, CORROSION MULTIPLE LOCATIONS AS MARKED MD44.
